# SDR CA970624002

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- Engine: Rroyce DART5352
- System (JASC): 2150 · Cabin Cooling System
- Part: Supercharger
- Part number: 139312
- Condition: Shaft Sheared
- Location: Engine
- Component: Dowty, 602070001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LH ACCESSORY GEARBOX LOW ON OIL. THE OIL SUPPLY LINE TO THE CABIN SUPERCHARGER WAS BROKEN OFF AT THE FITTING. THE SUPERCHARGER WAS REMOVED, THE QUILL SHAFT WAS FOUND SHEARED AND THE SCROLLS BINDING. THE SUPERCHARGER DRIVE BEARINGS LOCATED ON THE GEARBOX WERE DAMAGED, BALLS MISSING, CAGE BROKEN. GEARBOX AND SUPERCHARGER REPLACED.
